MAUDE Adverse Event Report: DJO, LLC AIRCAST VF ELITE SYSTEM W/BATTERY; SLEEVE, LIMB, COMPRESSIBLE

DJO, LLC AIRCAST VF ELITE SYSTEM W/BATTERY; SLEEVE, LIMB, COMPRESSIBLE
Model Number 30B-B
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter information: unknown.The unit has been discarded by the user facility.As such, no product evaluation can be performed.
 
Event or Problem Description
It was reported that the "venaflow unit in or (operating room) began smoking and started on fire.The unit was plugged in at the time, but not in use on a patient.".

Brand Name
AIRCAST VF ELITE SYSTEM W/BATTERY
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista, ca
MDR Report Key9774031
Report Number3012446970-2020-00006
Device Sequence Number2185633
Product Code JOW
UDI-Device Identifier00888912306539
UDI-Public00888912306539
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30B-B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2020
Initial Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1